MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V EVOLUTION BED W/SCALE 35"

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V EVOLUTION BED W/SCALE 35"
Model Number 33060400
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During inspection, black charring was identified on the underside of the head deck section and on the head end of the frame at the mounting point of the strain relief for the power cord.When inspecting the power cord, there was also an area that had char marks, showing bare metal wires exposed and the cord was compressed/pinched in that area.Findings indicate power cord was pinched between the head section and bedframe when head deck was lowered exposing bare wire.Contact between bare wire and metal bed frame and strain relief resulting in sparking.
 
Event or Problem Description
Customer reported power cord on bedframe was sparking while in patient use.No patient injuries were reported.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
120V EVOLUTION BED W/SCALE 35"
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22198068
Report Number1931307-2025-00012
Device Sequence Number21159904
Product Code FNL
UDI-Device Identifier00845699000562
UDI-Public00845699000562
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number33060400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown